MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK¿ SYRINGE WITH LUER-LOK¿ TIP

BECTON DICKINSON MEDICAL SYSTEMS BD PLASTIPAK¿ SYRINGE WITH LUER-LOK¿ TIP
Catalog Number 305062
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the measure markings on a bd plastipak¿ syringe with luer-lok¿ tip were ¿incomplete¿, and missing.There was no report of exposure, injury or medical intervention.
 
Additional Manufacturer Narrative
3 sealed 5ml luer-lok syringes and two photos were received, confirmed to be from batch # 8011856 (p/n 305062).Samples were visually evaluated.All 3 samples were found to have missing print between 2ml and the bd logo.The missing print was more than 50% of any one item, which is rejectable per product specification.Dhr review for batch 8011856 (p/n 305062): manufacturing dates: 01/23/2018 to 01/25/2018.Batch quantity was (b)(4).Printing records were reviewed as part of this dhr review.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 8011856 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Product defect confirmed based on sample evaluation.

Brand Name
BD PLASTIPAK¿ SYRINGE WITH LUER-LOK¿ TIP
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7426003
Report Number1213809-2018-00216
Device Sequence Number1769286
Product Code FMF
UDI-Device Identifier30382903050629
UDI-Public30382903050629
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2022
Device Catalogue Number305062
Device Lot Number8011856
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;